# SDR FDEA202101250239

- Difficulty date: January 25, 2021
- Submitted: February 1, 2021
- Operation: Air carrier
- Aircraft: N523FE
- Make and model: Doug MD-11F
- Aircraft serial: 48479
- Aircraft time: 84,923 hours, 16,937 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: AEU311400C
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN, LT APPROX. STA 1361 PANEL 261KF IS DELAMINATED AND HAS SEVERAL PUNCTURES.  MAIN CABIN LT APPROX STA 1361 FABRICATED NEW PANEL 261KF PER DWG SRZ-25-005.
